# SDR CALA2016102800817

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 102,718 hours, 16,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 141T511179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM BS 287 RBL 44-54 I-BEAM UPPER REPAIR ANGLE, UPPER AND LWR SIDES.  REPAIRED MAIN CABIN FLOORBEAM AT BS 387 IAW ECRA 5310- 00973.  ACCOMPLISH INSPECTION REQUIREMENTS OF THE NOTED REPAIR PER PART 2 OF ECRA 5310-06473 ON OR BEFORE THE AIRCRAFT REACHES 27,900 TOTAL A/C FLIGHT CYCLES.
